On the homotopy groups of the self-equivalences of linear spheres
MetadataShow full item record
Libman , A 2016 , ' On the homotopy groups of the self-equivalences of linear spheres ' , Proceedings of the Edinburgh Mathematical Society , vol. 59 , no. 2 , pp. 445-462 . https://doi.org/10.1017/S0013091515000127
This article has been published in a revised form in Proceedings of the Edinburgh Mathematical Society, DOI: https://doi.org/10.1017/S0013091515000127. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © Edinburgh Mathematical Society 2016.